Open Access
Translator Disclaimer
October 2011 On minimal exposed faces
Francisco Javier García-Pacheco
Author Affiliations +
Ark. Mat. 49(2): 325-333 (October 2011). DOI: 10.1007/s11512-010-0123-3

Abstract

In this paper we consider the problem of the non-empty intersection of exposed faces in a Banach space. We find a sufficient condition to assure that the non-empty intersection of exposed faces is an exposed face. This condition involves the concept of inner point. Finally, we also prove that every minimal face of the unit ball must be an extreme point and show that this is not the case at all for minimal exposed faces since we prove that every Banach space with dimension greater than or equal to 2 can be equivalently renormed to have a non-singleton, minimal exposed face.

Note

The author wants to thank the referee for his valuable comments and suggestions.

Citation

Download Citation

Francisco Javier García-Pacheco. "On minimal exposed faces." Ark. Mat. 49 (2) 325 - 333, October 2011. https://doi.org/10.1007/s11512-010-0123-3

Information

Received: 7 September 2009; Published: October 2011
First available in Project Euclid: 31 January 2017

zbMATH: 1267.46019
MathSciNet: MR2826946
Digital Object Identifier: 10.1007/s11512-010-0123-3

Rights: 2010 © Institut Mittag-Leffler

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.49 • No. 2 • October 2011
Back to Top